# SDR DALA2014110605979

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 61,952 hours, 45,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A 1.25 INCH LONG CRACK ON THE RT WING REAR SPAR LOWER CAP.  THIS CRACK FALLS UNDER SB 57A242, CONDITION 2A.  C/W PRI 504296-14AD, REV A, REV 0, 1, 2, 3, 4, 5 AND ERA 504296-14AD, REV A PERMANENT REPAIR INSTALLED.
